# SDR AALA201707269037

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 7,763 hours, 3,016 cycles
- Engine: Iae V2533A5
- Engine time: 7,789 hours, 3,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Light
- Condition: False Activation
- Location: Engine
- Part time: 7,789 hours, 3,024 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY ECAM ENGINE STALL ALL PARAMETERS NORMAL. HIGH POWER ASSURANCE TEST ACCOMPLISHED, SYSTEM CHECKED NORMAL. NO FAULTS NOTED, AIRCRAFT RETURNED TO SERVICE. PERFORMED TASK 71-00-00-810-809-A AND 71-00-00-710-013C.  AIRCRAFT WAS GROUNDED.
